# SDR QXEA2012101101231

- Difficulty date: October 11, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Deteriorated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE JET PIPE TO FIREWALL SEAL IS DETERIORATED.  REMOVED P SEAL AND RETAINER IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW P SEAL IAW SRM 54-20-05-02-05. INSTALLED FIREWALL SEAL IAW SRM 54-20-05-02-05.  INSTALLED FIREWALL SEAL ASSY IAW SRM 54-20-05-02-05.
